MathSciNet Relay Station
MathSciNet bibliographic data
MR1666007 (99j:68105) 68R10 (05C85 68Q35)
Ganley, Joseph L. Computing optimal rectilinear Steiner trees: a survey and experimental evaluation. Discrete Appl. Math. 90 (1999), no. 1-3, 161–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement